Advertisement

Mathematische Annalen

, Volume 319, Issue 3, pp 517–532 | Cite as

S-modules and symmetric spectra

  • Stefan Schwede
Original article
Mathematics Subject Classification (1991): 55U35, 55P42 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Stefan Schwede
    • 1
  1. 1.Fakultät für Mathematik, Universität Bielefeld, 33615 Bielefeld, Germany (e-mail: schwede@mathematik.uni-bielefeld.de) DE

Personalised recommendations